# SDR HALA0600674

- Difficulty date: September 7, 2006
- Submitted: September 8, 2006
- Operation: Air carrier
- Aircraft: N581HA
- Make and model: Boeing 767-300
- Aircraft serial: 28141
- Aircraft time: 17,197 hours, 3,378 cycles
- System (JASC): 7910 · Engine Oil Storage (Airframe Furnished)
- Part: Vent Line
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, FOUND HOLE IN NR 3 BEARING OIL VENT TUBE ON NR 2 ENGINE.  REMOVED TUBE FOR EVALUATION, REMOVED AND REPLACED LINE PER POWERPLANT BUILD UP MANUAL , MM CHAP 71-00-00 LINE SECURED AND SAFETIED.  LEAK CHECKED GOOD.
